# SDR GLBA20061079

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 25,727 hours, 31,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Detached
- Location: Windshield Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/FUMES, FLIGHT 5061 AIR RETURN, PILOTS REPORTED THAT WHILE CLIMBING THROUGH 21.5 FOR 240 THEY NOTICED AN ELECTRICAL FUME ODOR. PILOTS PERFORMED WINDSHILED FAULT EMERGENCY CHECKLIST. TURNING OFF WINSHIELD ANTI-ICE GOT RID OF THE FUMES. MAINT SECURED A LOOSE POWER WIRE AT THE CONNECTOR FOR THE CAPTAINS WINDSHIELD DE-ICE SYS. OPS TEST WAS GOOD MM 56-10.
